Aa
Aa
A
A
A
Close
Avatar universal

Diphenhydramine OD

I just want all of you out there to know that my friend took an overdose of diphenhydramine last night.  He took 100 of the 25 mg pills.  Within 30 minutes he had horrible halucinations,  and then around 4 hours later he was violently throwing up blood and stuff.   He couldn't walk well and coordination was bad.  This morning he slurs when he talks.  He has had a stroke.  The reason he did this was because he was diagnosed with cancer.   Pancreatic and lung.   He was given less than 6 mos.  He didn't want to be a drain on anyone.  He says that if anyone out there is thinking about suicide this way..........don't do it.  The pain he has from cancer is preferred to the pain he feels from what he did.
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
I'm so very sorry to read of your friends suffering.. my heart goes out to him and those of you who love him.. lesa
Helpful - 0
Avatar universal
I am sorry to hear about your friend. Overdose is not the way to go. I had an overdose, although not with pills and it was the most agonizing, painful night of my life. My heart goes out to you and him also.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.